MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number 5704110
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the carina displayed a technical alarm during use on a patient in combination with an optical and acoustical alarm.No patient injury reported.
 
Additional Manufacturer Narrative
The affected device was tested onsite by dräger service and the log file was secured for analysis.The log file shows that the device detected error a071 on (b)(6) 2021 at 3:11 p.M., which indicates a mechanical or electrical failure of the hpo (high pressure oxygen) unit.Based on this, the device was repaired by replacing the hpo valve.The device behaved as specified and alarmed the malfunction optically and acoustically.In response to the malfunction, the oxygen dosage is switched off and ventilation is continued using ambient air.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM  23542
MDR Report Key11371416
Report Number9611500-2021-00081
Device Sequence Number3781352
Product Code CBK
UDI-Device Identifier04048675041610
UDI-Public(01)04048675041610(11)160322(17)160614(93)8419350-28
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5704110
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1